# SDR SWAA2022031005227

- Difficulty date: June 13, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***ON AFT CARGO BAY VERTICAL WEB BS945; LBL3; WL170. / REMOVED AND REPLACED WEB ASSY B.S. 927-947 LBL 3 HFAB 53-WB-011/NEW RO#750203-SWA PER SRM 51-40-02-0G-0 AMM 51-21-41-370-802 SRM 51-40-05 SRM 53-00-53-1A-2 AND DWG 147A7500
